Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 7, 2021, 3:31 PM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 3:31 PM EDT (19:31 UTC)
- Expired
- Jul 7, 2021, 4:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Harris County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
083
WWUS82 KFFC 071931
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Jul 7 2021
GAZ053-056-058-066>071-078-079-072015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Talbot GA-Pike GA-
331 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN BUTTS...
LAMAR...MONROE...NORTHERN UPSON...SOUTHEASTERN COWETA...EASTERN
TROUP...SOUTHERN SPALDING...MERIWETHER...NORTHWESTERN TALBOT AND PIKE
COUNTIES UNTIL 415 PM EDT...
At 328 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Forsyth to The
Rock, Preewell Bluff State Park and Ellerslie, moving northwest at
35 mph.
HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
tornado cannot be ruled out, though the threat is low.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Forsyth, Zebulon, Hamilton,
Greenville, Manchester, Hogansville, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville and Haralson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8502 3318 8492 3325 8476 3327 8437
3320 8397 3293 8374 3297 8427 3292 8449
3263 8472 3266 8505
TIME...MOT...LOC 1928Z 129DEG 29KT 3296 8390 3298 8430 3289 8449 3279
8458 3255 8465
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:30 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 7, 3:30 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jul 7 2021 .SHORT TERM /Tonight through Thursday Night/... Tropical Storm Elsa has made landfall in the northern Big Bend region of Florida earlier this afternoon, and is expected to track northeastward inland through the short term period. Per the latest track information from the NHC, the center of circulation is expected to move across southeast Georgia this evening into early Thursday morning. Widespread showers and some isolated thunderstorms are ongoing in central Georgia in association with the outermost rain bands. As Elsa moves closer to the forecast area, precipitation will spread further into the CWA. Likely to categorical PoPs will be focused across east and central Georgia this afternoon and tonight as the rain shield spreads further over the area as Elsa approaches. PoPs will then diminish early Thursday morning as Elsa moves away into the Carolinas. Elsa will continue to weaken as it makes its way further inland. East-central Georgia is anticipated to see synoptic winds of as high as 25-30 kts late tonight as the center of the storm moves into that area. Impacts from wind in west-central and north Georgia are expected to be minimal, although stronger cells embedded within in the outer rainbands could mix down some localized higher wind gusts in these areas. Not much change has been made to the QPF from the previous forecast issuance. While the axis of the heaviest rainfall is still expected to remain just to the southeast of our forecast area, 1-3 inches are still forecast across east-central Georgia, mainly along and east of a line from Wilcox county to Warren county. Rainfall amounts are expected to be less than an inch north and west of this line, although some locally heavier rainfall could still be possible with strong storms embedded within rain bands. With SBCAPE values progged near 1500 J/kg in central Georgia, along with 0-1 km shear and 0-1 km helicity forecast increasing to 20-25 kts and 100- 150 m2/s2, respectively, these rain bands will need to be monitored for brief tornadoes this afternoon and evening. Elsa will continue to quickly move away to the northeast on Thursday and into the extended period. In spite of north and central Georgia being positioned on the back side of the system, deep layer moisture will persist across the region in weak upper level flow. Dewpoints will remain in the 70s and precipitable water values will range from 1.75-2" on Thursday. Showers and thunderstorms will be diurnally- driven on Thursday, with high-end chance to low-end likely PoPs forecast across the area by mid-afternoon. While no organized threat for severe weather is anticipated, there is a chance that isolated storms could become strong to severe, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. King .LONG TERM /Friday through Wednesday/... Weak upper-level flow will be the story Friday and Saturday, so expecting diurnally-driven showers and storms heading into the weekend. PWATs are progged to be 1.5" to over 2.0" (possibly approaching the daily maximum per sounding climatology for portions of the CWA) and forecast soundings show nearly-saturated profiles with "tall, skinny" CAPE... As such, any stronger storms will be efficient rainfall-producers. In addition to a threat for locally heavy rainfall, frequent lightning and gusty winds will also be possible with any stronger storms. The forecast area will remain entrenched in deep tropical moisture through the rest of the long term period. The GFS and ECMWF depict a digging upper trough across the MS River Valley on Sunday, with the trough then lifting northeastward over the Great Lakes region Monday into Tuesday. This would place the CWA within a region of broad ascent east of the upper trough, promoting a good chance of scattered showers and thunderstorms each day. Models have the trough continuing its trek northeastward into Canada on Wednesday, but the tropical moisture looks to stick around across north and central GA through midweek. Martin && AVIATION... 18Z Update... Widespread SHRA and isolated TSRA are currently spreading into east- central Georgia, and will continue to spread northward as Elsa tracks northeastward inland. The shield of the most widespread precip is expected to remain just to the south and east of the metro ATL TAFs, warranting a TEMPO for SHRA this afternoon and evening at the northern sites and prevailing SHRA and a TEMPO for TSRA this afternoon for the southern sites. SCT/BKN MVFR level clouds are in place across much of the area, and are expected to persist into the overnight hours. IFR ceilings are expected to develop by 06Z and remain in place through much of the morning before lifting to MVFR by 15Z. Winds are forecast to be 6-10 kts this afternoon and tonight, starting at SE and shifting to E/NE after 06Z. As Elsa moves away from the area, winds are expected to shift to W by mid- morning Thursday. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 85 71 90 / 70 60 30 50 Atlanta 71 84 71 87 / 50 60 30 70 Blairsville 65 80 66 83 / 50 60 40 60 Cartersville 69 84 70 87 / 50 50 30 70 Columbus 71 86 71 88 / 50 60 30 60 Gainesville 69 84 70 87 / 50 50 30 60 Macon 71 87 71 90 / 70 60 40 60 Rome 70 86 71 88 / 50 50 30 70 Peachtree City 70 84 71 87 / 50 60 30 70 Vidalia 73 85 73 89 / 100 60 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Martin AVIATION...King
Hazardous weather outlook, Jul 7, 11:13 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1113 AM EDT Wed Jul 7 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1113 AM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon and evening. A few storms may become strong, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. In addition, a brief tornado cannot be ruled out in portions of east-central Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms are expected across north and central Georgia Thursday through Tuesday. A few storms each day may become strong, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 7, 12:29 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Wed Jul 7 2021
GAZ097-105>113-071715-
Toombs GA-Crisp GA-Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-
Montgomery GA-Laurens GA-Dodge GA-Pulaski GA-
1229 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...EASTERN CRISP...
SOUTHEASTERN DOOLY...WHEELER...TELFAIR...WILCOX...SOUTHERN
MONTGOMERY...SOUTHERN LAURENS...DODGE AND SOUTHERN PULASKI COUNTIES
UNTIL 115 PM EDT...
At 1226 PM EDT...a rain band associated with Tropical Storm Elsa was
along a line extending from near Noble to near Hazlehurst to near
Ashton...and moving northwest at 45 mph.
HAZARD...up to 40 mph wind gusts and heavy rain. A brief tornado
is possible.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Eastman, Abbeville, Alamo, Mount Vernon, Helena, Lumber City,
Rochelle, Glenwood, Milan, Uvalda, Pineview, Ailey, Rhine, Scotland,
Chauncey, Pitts, Santa Claus, Alston and Jacksonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8361 3181 8361 3180 8365 3208 8378
3224 8310 3216 8218 3191 8223 3197 8244
3196 8250 3195 8248 3195 8249 3196 8253
3196 8257 3192 8268 3178 8289
TIME...MOT...LOC 1626Z 137DEG 40KT 3178 8197 3183 8269 3174 8320
WIND...40MPHSpecial weather statement, Jul 7, 1:22 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
122 PM EDT Wed Jul 7 2021
GAZ083-092>097-103>109-071800-
Peach GA-Crisp GA-Wilcox GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Schley GA-Dooly GA-Sumter GA-Houston GA-Laurens GA-Bleckley GA-
Webster GA-
122 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...CRISP...NORTHWESTERN
WILCOX...NORTHWESTERN DODGE...SOUTHERN TWIGGS...PULASKI...MACON...
SOUTHEASTERN SCHLEY...DOOLY...SUMTER...HOUSTON...WESTERN LAURENS...
BLECKLEY AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 200 PM EDT...
At 121 PM EDT...a rain band associated with Tropical Storm Elsa was
along a line extending from near Rebie to near Mock Springs to near
Doles...and moving west at 35 mph.
HAZARD...up to 40 mph isolated wind gusts and heavy rain. A brief
tornado cannot be ruled out, though the threat is low.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Cordele, Fort Valley, Cochran, Hawkinsville, Vienna,
Oglethorpe, Warner Robins, Centerville, Byron, Unadilla, Montezuma,
Marshallville, Plains, Arabi, Dudley, Byromville, Pineview and
Pinehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3191 8392 3192 8434 3187 8434 3197 8444
3193 8445 3192 8452 3237 8417 3269 8377
3267 8359 3252 8303 3213 8349 3180 8375
3180 8380
TIME...MOT...LOC 1721Z 111DEG 31KT 3250 8317 3216 8357 3171 8392
WIND...40MPHSpecial weather statement, Jul 7, 1:58 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT Wed Jul 7 2021
GAZ069-080>083-091>095-103>105-071845-
Peach GA-Marion GA-Twiggs GA-Macon GA-Schley GA-Dooly GA-Taylor GA-
Bibb GA-Sumter GA-Upson GA-Houston GA-Crawford GA-Webster GA-
158 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN MARION...
WESTERN TWIGGS...MACON...SCHLEY...NORTHWESTERN DOOLY...TAYLOR...
BIBB...SUMTER...SOUTHEASTERN UPSON...HOUSTON...CRAWFORD AND WEBSTER
COUNTIES UNTIL 245 PM EDT...
At 154 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Warner Robins to
Perry, Byromville and Lake Blackshear, moving northwest at 40 mph.
HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
tornado cannot be ruled out, though the threat is low.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Buena Vista, Butler, Ellaville,
Oglethorpe, Roberta, Preston, Warner Robins, Centerville, Byron,
Montezuma, Marshallville, Reynolds, Plains, Ideal, Leslie and
Andersonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3197 8444 3192 8446 3193 8466 3251 8443
3284 8417 3285 8390 3294 8373 3266 8341
3253 8368 3241 8376 3224 8393 3191 8406
3192 8434 3187 8434
TIME...MOT...LOC 1754Z 122DEG 35KT 3264 8348 3254 8371 3242 8378 3225
8395 3201 8406 3181 8415Special weather statement, Jul 7, 2:44 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Wed Jul 7 2021
GAZ067-069>071-078>082-089>091-102-103-071945-
Harris GA-Stewart GA-Monroe GA-Marion GA-Meriwether GA-Talbot GA-
Muscogee GA-Chattahoochee GA-Lamar GA-Taylor GA-Bibb GA-Upson GA-
Crawford GA-Webster GA-
244 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...STEWART...
SOUTHWESTERN MONROE...MARION...SOUTHEASTERN MERIWETHER...TALBOT...
MUSCOGEE...CHATTAHOOCHEE...SOUTHEASTERN LAMAR...TAYLOR...WESTERN
BIBB...UPSON...NORTHWESTERN CRAWFORD AND WEBSTER COUNTIES UNTIL 345
PM EDT...
At 241 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Lake Tobesofkee
to Roberta, Butler, Buena Vista and Preston, moving northwest at 35
mph.
HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
tornado cannot be ruled out, though the threat is low.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Thomaston, Lumpkin, Buena Vista, Butler, Talbotton, Cusseta,
Preston, Manchester, Richland, Waverly Hall, Woodland, Yatesville,
Junction City, Culloden, Geneva, Sunset Village, Fort Benning/Lawson
Army Air Field, North Fort Benning and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8466 3200 8502 3218 8500 3220 8496
3222 8498 3222 8493 3226 8489 3232 8499
3244 8497 3266 8486 3298 8456 3299 8405
3279 8363 3274 8403 3238 8435 3240 8436
3243 8436 3243 8438 3242 8438 3192 8447
TIME...MOT...LOC 1841Z 116DEG 29KT 3279 8373 3277 8404 3245 8434 3222
8447 3193 8449
WIND...40MPHSpecial weather statement, Jul 7, 3:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Jul 7 2021
GAZ053-056-058-066>071-078-079-072015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Talbot GA-Pike GA-
331 PM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN BUTTS...
LAMAR...MONROE...NORTHERN UPSON...SOUTHEASTERN COWETA...EASTERN
TROUP...SOUTHERN SPALDING...MERIWETHER...NORTHWESTERN TALBOT AND PIKE
COUNTIES UNTIL 415 PM EDT...
At 328 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Forsyth to The
Rock, Preewell Bluff State Park and Ellerslie, moving northwest at
35 mph.
HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
tornado cannot be ruled out, though the threat is low.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Forsyth, Zebulon, Hamilton,
Greenville, Manchester, Hogansville, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville and Haralson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8502 3318 8492 3325 8476 3327 8437
3320 8397 3293 8374 3297 8427 3292 8449
3263 8472 3266 8505
TIME...MOT...LOC 1928Z 129DEG 29KT 3296 8390 3298 8430 3289 8449 3279
8458 3255 8465
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:12 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Heard, Jones, Lamar, Meriwether and 5 more | 48 min |
| Jul 6, 8:47 PM EDT | Special Weather Statement | FFC | Butts, Carroll, Clayton, Coweta, Fayette, Henry | 43 min |
| Jul 7, 12:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler, Wilcox | 46 min |
| Jul 7, 1:22 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Peach and 2 more | 38 min |
| Jul 7, 1:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 3 more | 47 min |
| Jul 7, 2:44 PM EDT | Special Weather Statement | FFC | Bibb, Chattahoochee, Marion, Muscogee, Stewart, Talbot and 3 more | 61 min |
| Jul 7, 3:41 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Jul 7, 4:14 PM EDT | Tornado Warning | FFC | Emanuel | 31 min |
| Jul 7, 4:36 PM EDT | Tornado Warning | FFC | Emanuel | 24 min |
| Jul 7, 5:12 PM EDT | Special Weather Statement | FFC | Bartow, Dawson, Lumpkin, Pickens | 33 min |
| Jul 7, 6:10 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 35 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.